Found: 6 resources


Narrow your search

Resource type

article (6)


Language

English (5)

Arabic and English (1)


Year
From To Submit

2022 (2)

2021 (1)

2018 (1)

2017 (1)

2016 (1)

Listing 1 - 6 of 6
Sort by

N- Monotone Approximation in Weighted Space

Journal of university of Anbar for Pure science, 2022, Volume 16, Issue 1, Pages 69-74

Approximation of Unbounded Functions by Trigonometric Polynomials

Diyala Journal For Pure Science, 2017, Volume 13, Issue 4 - part 1, Pages 106-117

On the Degree of Best Approximation of Unbounded Functions by Algebraic Polynomial

Ibn Al-Haitham Journal For Pure and Applied Sciences, 2016, Volume 29, Issue 2, Pages 271-281

Listing 1 - 6 of 6
Sort by